# SDR SWIA201438365

- Difficulty date: June 9, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 30,021 hours, 24,973 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD BS 202.75 HAS A CRACK AT PARKING BRAKE CABLE HOLE.  C-CHECK, REPAIRED BULKHEAD IAW REO.
